# SDR YYFA201000011

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 39,017 hours, 37,910 cycles
- Engine: Pwa JT8D219
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER WINDOW PANE BROKE APART IN FLIGHT ON THE AFT LT WINDOW.
